Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Cream for rashes caused by hypothyroid

Premium Questions

doctor1 MD

I suffer with hypothyroidism (approx 19yrs) take Thyroxine daily. Dose at present time 50mg daily on empty stomach. Last six weeks an increasing painful itchy rash has exploded on by body worsening as days ...

doctor1 MD

not done anything to change the rash. I recently found out I have hypothyroidism and that mouth rash can ...I realize the same doctor may not get this. Anyway, for 6 months I have had a rash , rough skin ...

doctor1 MD

Hi I am having a terrible time with a rash in my panty line. I think it is from sweating. I tried shaving around that area and it got worse. Then I started using Cortaid cream and it helped ...

doctor1 MD

I have been putting the creams on....the rash is starting to shed. Is that a good indication of healing and starting to go away ...

doctor1 MD

and hormone cream. He said I had hypothyroidism .He had only checked my blood one time.It runs in my family ... caused a nodule? Or if I did need it could the armour cause the nodule? I do have the symptoms ...

Public Forum Discussions

doctor1 MD

I have hypothyroidism and they keep lowering my medicine. I notice I get a rash on either side or both sides of my chin. My dermatologists gave me cream to put on it twice a day. The oral medication he ...

doctor1 MD

I have hypothyroidism which is under control with 30 mg of np thyroid daily. I have rashes that appear on my knees, ankles and underneath my upper arms. I used many different creams and they heal ...

doctor1 MD

hi im a 24 year old female with hypothyrodism and i have had a body rash that started off as red ... be? thanks doctor. Ive still got the rash and its day 9 ...

doctor1 MD

MILK IN MY CEREAL AND YOGURT AND HAVING ICE CREAM CAUSING EXCESSIVE CALCIUM WHY IS THIS SO HARD TO FIND .../5) will that cause a problem, MY SURGEON THAT DID THE FUSION didn t think it would IF I OPT FOR SURGERY ...

doctor1 MD

and this has interfered with my Synthroid dosage of 50 mcg, causing hyperthyroidism. I stop taking ... to the hyperthyroid symptoms. Now that I have had the hysterectomy, I would like to restart the Estrace vaginal cream ...

doctor1 MD

My 5 year old daughter has an itchy red rash on her vagina (no discharge). I have been to the dr who has given me hydrozole cream. Have been applying this for 2 days and rash is only getting worse ...

doctor1 MD

I went to my primary Dr she gave me this cream for this rash I have on my back. She said because ... back but the cream dries some of it but seems to make more come out ...

doctor1 MD

Hi, I had wind burn on my face and I cure it by moisturizing now its fine but I used to apply jolen bleach cream on face after now everytime I am using it i can see scars and redness on face i used ...

doctor1 MD

hi Doctor. well i am a teenager and i have been using betnovate n cream over a long period of time for curing my skin problem. If i dont apply this cream for a week or so on, a kind of rash appears on my ...

doctor1 MD

Recently I started Perrin cream and was using it for about a month and then started a medication,tegretol, and broke out in a rash where I was using the cream on(face, neck and arms) stop the tegretol and was put ...

Mobile Questions and Answers

doctor1 MD

Hello and welcome to HCM, First the cause of hypothyroidism needs to be found out. The hypothyroidism is treated with replacement with thyroid hormones. A regular follow up is required for changes in hormone levels. The dose of thyroid hormone replacement is carried according to the change in thyroid functions. Thanks and take care Dr Shailja P Wahal

doctor1 MD

Yes diaper rash cream can be used safely on your vaginal area. But if there is no improvement /relief within 48 hours of usage or there is worsening then i advice you to visit a dermatologist. Hope that helps. Regards, Dr. Preeti

doctor1 MD

put a antiseptic cream and do consult a doctor to know exact cause. thanks